# SDR UPS09654317

- Difficulty date: December 30, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 34,576 hours, 11,493 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bracket
- Part number: 114T02212
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING LES 675 L/E SUPPORT AFT UPPER FRONT SPAR BRACKET FOUND CRACKED.  RT WING LES 675 L/E SUPPORT AFT UPPER FRONT SPAR BRACKET REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02.
